# SDR QXEA0201360

- Difficulty date: June 25, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 1,545 hours, 1,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND SIDE LEADING EDGE CHAFED AND INBOARD LOWER SIDE OF MID SLAT, INBOARD CHAFED AT WS 199.66.  REPAIRED IAW WVAC EO 610R-57-4033 AND HORIZON AIR EA R-57-05.
